# SDR CA050824011

- Difficulty date: August 20, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Skrsky S64E
- Aircraft time: 19,382 hours
- Engine: Pwa JFTD12A4A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 575776
- Condition: Cracked
- Location: Engine Oil
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E, A

## Discrepancy

(CAN) AC WAS INVOLVED IN LOGGING OPS.   AS AC WAS APPROACHING LOG LANDING, PILOTS WERE NOTIFIED THAT WHITE SMOKE WAS COMING FROM NR 2 ENG.  AC PROCEEDED TO SERVICE LANDING TO HAVE MAINT CREW LOOK AT PROBLEM.  ENROUTE, COPILOT NOTICED WHITE SMOKE COMING FROM ENG WAS INCREASING. COMMAND PILOT ELECTED TO CARRY OUT AN INFLIGHT SHUTDOWN OF NR2 ENG AS A PRECAUTIONARY MEASURE. AC CONTINUED ON TO ITS SERVICE LANDING AND MADE A SINGLE ENGINE LANDING. UPON INSPECTION OF ENG, MAINT CREW DISCOVERED THAT OIL TUBE RUNNING FROM ENG OIL PUMP TO OIL COOLER HAD DEVELOPED CRACK AT B-NUT ATTACHMENT END OF TUBE.  ENGINE HAD NOT BEEN STARVED OF OIL. TUBE WAS REPLACED, OIL RESERVOIR WAS REPLENISHED, AC WAS RETURNED TO SERVICE.
